RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2016, Volume 57, Number 3, Pages 675–682 (Mi smj2773)  

On $2$-groups with finite subgroups of rank $2$

D. V. Lytkinaab, V. D. Mazurovcb

a Siberian State University of Telecommunications and Informatics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia
c Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia

Abstract: A classification is achieved of the $2$-groups all of whose finite subgroups are generated by two elements.

Keywords: periodic group, period, Burnside problem, locally finite group.

Funding Agency Grant Number
Russian Science Foundation 14-21-00065
The authors were supported by the Russian Science Foundation (Grant 14-21-00065).


DOI: https://doi.org/10.17377/smzh.2016.57.315

Full text: PDF file (422 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2016, 57:3, 532–537

Bibliographic databases:

Document Type: Article
UDC: 512.54
Received: 03.02.2016

Citation: D. V. Lytkina, V. D. Mazurov, “On $2$-groups with finite subgroups of rank $2$”, Sibirsk. Mat. Zh., 57:3 (2016), 675–682; Siberian Math. J., 57:3 (2016), 532–537

Citation in format AMSBIB
\Bibitem{LytMaz16}
\by D.~V.~Lytkina, V.~D.~Mazurov
\paper On $2$-groups with finite subgroups of rank~$2$
\jour Sibirsk. Mat. Zh.
\yr 2016
\vol 57
\issue 3
\pages 675--682
\mathnet{http://mi.mathnet.ru/smj2773}
\crossref{https://doi.org/10.17377/smzh.2016.57.315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3548793}
\elib{http://elibrary.ru/item.asp?id=27380065}
\transl
\jour Siberian Math. J.
\yr 2016
\vol 57
\issue 3
\pages 532--537
\crossref{https://doi.org/10.1134/S0037446616030150}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000379192600015}
\elib{http://elibrary.ru/item.asp?id=26838923}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84977074299}


Linking options:
  • http://mi.mathnet.ru/eng/smj2773
  • http://mi.mathnet.ru/eng/smj/v57/i3/p675

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:106
    Full text:15
    References:18
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019